# SDR DXTA2024011110579

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 6,130 hours, 4,759 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 130025011
- Part serial: 1135
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEVELING AT FL410 CABIN RATE INDICATOR FLAGGED RED & IND A CABIN CLIMB RATE ABOVE 1000FPM.  INITIATED A RAPID DESCENT AS CABIN CLIMBING, & RAN CABIN ALT - EMER DESCENT QRC,  MASKS DEPLOYED.  ON ARRIVAL TO AIRPLANE WE DID NOT SEE ANY LATCH CAS. INSPECTED LH PRECOOLER AND INTERNAL BAFFLES FOR DAMAGE & SENSING LINE BETWEEN FAV & PRSOV IAW AMM 36-11-05. PERFORMED VISUAL INSPECT OF HEAT EXCHANGE PACK IAW AMM 21-52-02-210-801-A. PERFORMED PRESS OF ACFT WITH ENGS IAW AMM 21-31-00.  OPS CHECK OF OFV PRESS CONTROL MODES MANUAL, AUTOMATIC, & EMERG IAW AMM 21-31-00. NO DEFECTS DURING INSPECTS &/OR OP CHECKS.  INSPECTED RAM AIR CHECK VALVE IAW AMM 21-23-04. NO DEFECTS. R & R LT FLOW CONTROL SHUTOFF VALVE IAW AMM 21-21-01. OPS CHECKED GOOD IAW AMM 36-00-00.  ORIG SUBMISSION DATE: 01/11/2024
